# SDR C77A20161122003

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 22,557 hours, 13,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086056001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE UPPER FLANGE OF FRAME 87 FLOORBEAM.  REPAIRED IAW ETD2016-170-103218.
